# SDR AALA201507089003

- Difficulty date: July 7, 2015
- Submitted: July 8, 2015
- Operation: Air carrier
- Aircraft: N922US
- Make and model: Airbus A321-231
- Aircraft serial: 6537
- Aircraft time: 905 hours, 349 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F100031005
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMER EXIT LIGHT HOUSING LENS AT SEAT 22C MISSING.  R & R SEAT 22C EMER EXIT LIGHT ASSEMBLY IAW AMM 33-51-19.  OPERATIONS CHECKED GOOD.
